# SDR P2EA99157

- Difficulty date: April 7, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N603DJ
- Make and model: Boeing 737222
- Aircraft serial: 19955
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 360
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SJO - DURING C-CHECK, IN THE PASSENGER CABIN, BS 360, RBL 13, THE FLOORBEAM UPPER CHORD WAS FOUND WITH CORROSION.  REPAIRED FLOORBEAM UPPER CHORD AT BS 360 BETWEEN RBL 5 AND RBL 21 DUE TO CORROSION PER SRM 53-10-9 FIGURE 1.  (M)
